# SDR UIEA2015012800046

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472572
- Part serial: 0243
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 UPPER FWD FIRE LOOP FAILS OPERATIONS CHECK IAW EO 6726A006.  INSTALLED NEW NR 2 ENG UPPER FWD FIRE LOOP DETECTOR IAW AMM 26-11-02.  OPERATIONS CHECKED GOOD.
